Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Waxy coloured cyst on top of foot. Darkened in colour and bleeding. What could it be?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
I have had a waxy coloured cyst on top of foot for about 15 years.Recently it has darkened in colour and started bleeding occasionally.What could this be?
Posted Sun, 20 Oct 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 2 hours later
Brief Answer:
Photograph required

Detailed Answer:
Hello thanks for the query,
I would like to know whether it was just a waxy colored cyst or even some material used to come out of it on pressing.
I would also like to see a photograph of the lesion, in order to give a closer diagnosis.
As for now now I think it was a sebaceous cyst or a xanthoma which has got infected now.
Please upload a photograph.
There is an option to do so on right side of query page.
Waiting for your response.
Thank you
Above answer was peer-reviewed by
Follow-up: Waxy coloured cyst on top of foot. Darkened in colour and bleeding. What could it be? 14 hours later
Thank you for reply.I have uploaded picture hope it help
The cyst was always waxy colour until recently it turned
Redish There was no puss or discharge and was also asymmetrical about diameter of pencil has now flattened out and has small amount of blood like discharge
Thanks again for help XXXXXXX
Answered by Dr. Rahul Kumar 11 hours later
Brief Answer:
Infected cyst

Detailed Answer:
Thanks for the photograph.
It is looking like an infected cyst.
If there was no discharge earlier, the most probable diagnosis remains xanthoma.
It is a collection of fat.
Now there is infection so please apply an anti bacterial cream like mupirocine.
This will help you.
Please dont worry, It is not looking anything XXXXXXX

Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor